# SDR SWAA2012040902851

- Difficulty date: March 16, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 57,972 hours, 48,197 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA 96.  REPAIRED SKIN IAW EA.
